Alert archive / Michigan / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Sep 13, 2015, 3:46 AM EDT. It took effect at Sep 14, 2015, 2:00 AM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Sep 13, 2015, 3:46 AM EDT (07:46 UTC)
- In effect from
- Sep 14, 2015, 2:00 AM EDT
- Expired
- Sep 18, 2015, 7:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
056 WHUS73 KGRR 130746 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 AM EDT SUN SEP 13 2015 LMZ844>849-131600- /O.NEW.KGRR.SC.Y.0039.150914T0600Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 346 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM MONDAY TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM MONDAY TO 8 PM EDT TUESDAY. * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 KNOTS MONDAY THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET MONDAY THROUGH TUESDAY. HIGHEST WAVES WILL BE FOUND FROM HOLLAND NORTHWARD...WHERE WAVES WILL PUSH TOWARD 7 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
21 follow-up statements
544 WHUS73 KGRR 131417 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 AM EDT SUN SEP 13 2015 LMZ844>849-132230- /O.CON.KGRR.SC.Y.0039.150914T0600Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1017 AM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 8 PM EDT TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT. SOUTH TO SOUTHWEST WINDS OF 15 TO 30 KNOTS MONDAY THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET MONDAY THROUGH TUESDAY. HIGHEST WAVES WILL BE FOUND FROM HOLLAND NORTHWARD...WHERE WAVES WILL PUSH TOWARD 7 FEET AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
971 WHUS73 KGRR 131857 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 257 PM EDT SUN SEP 13 2015 LMZ844>849-140300- /O.CON.KGRR.SC.Y.0039.150914T0600Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 257 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 8 PM EDT TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET MONDAY THROUGH TUESDAY. HIGHEST WAVES WILL BE FOUND FROM HOLLAND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS73 KGRR 140223 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1023 PM EDT SUN SEP 13 2015 LMZ844>849-141030- /O.CON.KGRR.SC.Y.0039.150914T0600Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1023 PM EDT SUN SEP 13 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM MONDAY TO 8 PM EDT TUESDAY... * WINDS...SOUTHWEST INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND CONTINUING THROUGH TUESDAY. * WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET MONDAY THROUGH TUESDAY. HIGHEST WAVES WILL BE FOUND FROM HOLLAND NORTHWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
195 WHUS73 KGRR 140747 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 347 AM EDT MON SEP 14 2015 LMZ844>849-141600- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 347 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 30 KNOTS TODAY THROUGH TUESDAY. * WAVES...RANGING FROM 3 TO 6 FEET SOUTH OF HOLLAND TO 4 TO 8 FEET NORTH OF HOLLAND TODAY THROUGH TONIGHT AND INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
373 WHUS73 KGRR 141417 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 AM EDT MON SEP 14 2015 LMZ844>849-142230- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1017 AM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 30 KNOTS TODAY THROUGH TUESDAY. * WAVES...RANGING FROM 3 TO 6 FEET SOUTH OF HOLLAND TO 4 TO 8 FEET NORTH OF HOLLAND TODAY THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
973 WHUS73 KGRR 141928 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 328 PM EDT MON SEP 14 2015 LMZ844-142030- /O.CAN.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ ST JOSEPH TO SOUTH HAVEN MI- 328 PM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND AND WAVES WILL REMAIN BELOW ADVISORY CRITERIA. $$ LMZ845>849-150330- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 328 PM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS THROUGH TUESDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
334 WHUS73 KGRR 150215 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1015 PM EDT MON SEP 14 2015 LMZ845>849-151015- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1015 PM EDT MON SEP 14 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
096 WHUS73 KGRR 150750 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 AM EDT TUE SEP 15 2015 LMZ845>849-151600- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 350 AM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
430 WHUS73 KGRR 151417 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1017 AM EDT TUE SEP 15 2015 LMZ845>849-152230- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150916T0000Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1017 AM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
686 WHUS73 KGRR 151919 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 319 PM EDT TUE SEP 15 2015 LMZ845>849-160330- /O.EXT.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 319 PM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
198 WHUS73 KGRR 160232 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 PM EDT TUE SEP 15 2015 LMZ845>849-161045- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1032 PM EDT TUE SEP 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
783 WHUS73 KGRR 160741 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 341 AM EDT WED SEP 16 2015 LMZ845-846-160845- /O.CAN.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ SOUTH HAVEN TO HOLLAND MI-HOLLAND TO GRAND HAVEN MI- 341 AM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. DUE SOUTH WINDS WILL RESULT IN THE HIGHER WAVES BEING NORTH OF GRAND HAVEN. $$ LMZ847>849-161545- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 341 AM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
549 WHUS73 KGRR 161439 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1039 AM EDT WED SEP 16 2015 LMZ847>849-162245- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1039 AM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
030 WHUS73 KGRR 161915 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 PM EDT WED SEP 16 2015 LMZ847>849-170315- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 315 PM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
879 WHUS73 KGRR 170138 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 938 PM EDT WED SEP 16 2015 LMZ847>849-170945- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 938 PM EDT WED SEP 16 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
102 WHUS73 KGRR 170748 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 348 AM EDT THU SEP 17 2015 LMZ847>849-171600- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 348 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
474 WHUS73 KGRR 171439 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1039 AM EDT THU SEP 17 2015 LMZ847>849-172245- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1039 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
036 WHUS73 KGRR 171447 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1047 AM EDT THU SEP 17 2015 LMZ846-172300- /O.EXA.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ HOLLAND TO GRAND HAVEN MI- 1047 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT FRIDAY. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847>849-172300- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI- PENTWATER TO MANISTEE MI- 1047 AM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
835 WHUS73 KGRR 171842 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 242 PM EDT THU SEP 17 2015 LMZ846>849-180245- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ /O.NEW.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 242 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS...SOUTH 15 TO 25 KNOTS THROUGH TONIGHT. NORTH GALES TO 35 KNOTS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WAVES...3 TO 5 FEET THROUGH TONIGHT. WAVES FRIDAY NIGHT THROUGH SATURDAY AFTERNOON WILL LIKELY REACH 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ844-845-180245- /O.NEW.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 242 PM EDT THU SEP 17 2015 ...GALE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WINDS...NORTH GALES TO 35 KNOTS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HOVING
535 WHUS73 KGRR 180232 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 PM EDT THU SEP 17 2015 LMZ846>849-181045- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ /O.CON.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 PM EDT THU SEP 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... * WINDS...SOUTH 15 TO 25 KNOTS THROUGH TONIGHT. NORTH GALES TO 35 KNOTS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WAVES...3 TO 5 FEET THROUGH TONIGHT. WAVES FRIDAY NIGHT THROUGH SATURDAY AFTERNOON WILL LIKELY REACH 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ844-845-181045- /O.CON.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1032 PM EDT THU SEP 17 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON... * WINDS...NORTH GALES TO 35 KNOTS POSSIBLE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON. * WAVES...5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
154 WHUS73 KGRR 180755 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 AM EDT FRI SEP 18 2015 LMZ846>849-181600- /O.CON.KGRR.SC.Y.0039.000000T0000Z-150918T1100Z/ /O.CON.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 355 AM EDT FRI SEP 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WINDS...SOUTH 15 TO 25 KNOTS EARLY THIS MORNING THEN DIMINISHING AND BECOMING NORTH TODAY. NORTH GALES TO 35 KNOTS POSSIBLE LATE TONIGHT THROUGH SATURDAY AFTERNOON. * WAVES...3 TO 5 FEET EARLY THIS MORNING THEN SUBSIDING TO 1 TO 3 FEET. WAVES BUILDING AGAIN LATE TONIGHT TO 3 TO 6 FEET AND CONTINUING THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LMZ844-845-181600- /O.CON.KGRR.GL.A.0004.150919T0900Z-150919T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 355 AM EDT FRI SEP 18 2015 ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON... * WINDS...NORTH GALES TO 35 KNOTS POSSIBLE LATE TONIGHT THROUGH SATURDAY AFTERNOON. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 13, 3:28 AM EDT, 18 minutes earlier.
Area forecast discussion, Sep 13, 3:28 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 AM EDT SUN SEP 13 2015
LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE
.SYNOPSIS...
ISSUED AT 328 AM EDT SUN SEP 13 2015
QUIET WEATHER IS EXPECTED TODAY AND INTO THE MIDDLE PORTION OF THE
WORK WEEK. ANOTHER COOL DAY IS ON TAP FOR TODAY...WITH HIGHS
REMAINING IN THE 60S. TEMPERATURES WARM INTO THE 70S FOR MONDAY AND
WILL PUSH TOWARDS 80 AND INTO THE LOWER 80S FOR TUESDAY THROUGH
THURSDAY. THE NEXT CHANCE FOR RAIN WILL COME THURSDAY AFTERNOON AND
THURSDAY NIGHT AHEAD OF A COLD FRONT.
&&
.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 328 AM EDT SUN SEP 13 2015
DRY AND QUIET WEATHER IS FORECAST THROUGH THE SHORT TERM. SKIES WILL
GENERALLY BE MOSTLY CLEAR TODAY THROUGH TONIGHT AS HIGH PRESSURE
DRIFTS THROUGH THE GREAT LAKES.
WE WILL LIKELY SEE A LITTLE BIT MORE IN THE WAY OF CLOUD COVER FOR
MONDAY THROUGH TUESDAY AS WE WILL BE ON THE EDGE OF STRONG WARM AIR
ADVECTION THAT IS CENTERED FROM THE PLAINS INTO THE NORTHERN GREAT
LAKES.
MONDAY THROUGH TUESDAY WILL BE A BREEZY PERIOD AS FAIRLY STRONG
SOUTHERLY FLOW WILL BE IN PLACE.
.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 AM EDT SUN SEP 13 2015
THE MAIN FOCUS OF THE LONG TERM IS ON THE FRONTAL SYSTEM THAT WILL
BE AFFECTING THE AREA TOWARD THE END OF THE UPCOMING WORK WEEK.
OTHERWISE...RATHER QUIET AND WARMER WEATHER IS EXPECTED.
WE WILL BE IN THE MIDDLE OF THE DRY PERIOD WITH TEMPS WARMING TO
ABOVE AVERAGE LEVELS AT THE BEGINNING OF THE LONG TERM ON TUE
NIGHT/WED. THE MAIN UPPER RIDGE WILL BE EAST OF THE AREA...HOWEVER
WE WILL SEE SHORT WAVE RIDGING BUILDING IN THE WAKE OF A TROUGH TO
MOVING TO OUR NORTH. THE SW FLOW OF WARMER WEATHER AND SOMEWHAT MORE
HUMID AIR WILL CONTINUE TO ADVECT IN.
THE TIMING OF THE FRONT AND ASSOCIATED RAIN REMAINS A BIT
PROBLEMATIC FOR THE END OF THE WEEK. WE HAVE MODEL SOLUTIONS SHOWING
THE BEST CHC OF PCPN/FRONTAL PASSAGE RANGING FROM EARLY FRI TO FRI
NIGHT. WE TEND TO SIDE WITH THE SLOWER SOLUTIONS WITH HIGHEST PCPN
FRI NIGHT WITH MOST OF THE GLOBAL ENSEMBLES SUPPORTING THE SLOWER
MOVEMENT PER 500 MB CHARTS.
THERE IS GOOD CONSENSUS THAT ONCE THE FRONT CLEARS OUT...CONDITIONS
SHOULD DRY OUT AND TEMPS WILL COOL DOWN BACK TO AVERAGE LEVELS. WE
COULD SEE A LINGERING SHOWER ON SAT WITH THE UPPER TROUGH PASSING BY
THE AREA.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 140 AM EDT SUN SEP 13 2015
VERY LITTLE IN THE WAY OF AVIATION CONCERNS OVER THE NEXT 24 HOURS
AND LIKELY WELL BEYOND ALSO. SKIES HAVE CLEARED OUT ACROSS THE
AREA AS HIGH PRESSURE BUILDS IN ACROSS THE AREA. WE EXPECT THESE
CLEAR SKIES TO PREVAIL UNTIL LATE MORNING WHEN CUMULUS DEVELOPMENT
WILL OCCUR INLAND. SOME ISOLATED FOG WILL BE POSSIBLE TONIGHT...BUT
THE CHC WILL NOT BE BIG ENOUGH TO MENTION AT THIS TIME. CLOUDS
WILL THEN CLEAR OUT ONCE AGAIN THIS EVENING.
&&
.MARINE...
ISSUED AT 328 AM EDT SUN SEP 13 2015
WINDS AND WAVES FROM THE THE EVENT OF THE LAST DAY OR SO HAVE COME
DOWN. THE HIGHEST WAVES ON THE LAKE CURRENTLY ARE IN THE FAR SOUTH
END OF THE LAKE OUT OF THE GRR MARINE AREA. THE SOUTH HAVEN BUOY HAS
FALLEN BELOW 3 FEET AS OF 300AM.
FOCUS INITIALLY IS ON A SNEAKY EVENT TODAY AS WESTERLY WINDS
INCREASE INTO THE 10 TO 20 KNOT RANGE. FEEL WAVES WILL BUILD INTO
THE 2-4 FOOT RANGE TOWARDS MIDDAY FROM ABOUT MUSKEGON SOUTHWARD DOWN
THE COAST. NOT OUT OF THE REALM OF POSSIBILITIES THAT WE SNEAK INTO
THE 3-5 FOOT RANGE FOR A SHORT TIME...BUT GOING TO GO WITH 2-4 AS
THE PREDOMINANT WAVE HEIGHTS FOR NOW.
WILL BE ISSUING A SMALL CRAFT AND BEACH HAZARDS STATEMENT FOR ALL
ZONES FROM LATE TONIGHT THROUGH TUESDAY. STRONG SOUTHWEST FLOW IS
EXPECTED...20-30 KNOTS. WAVES WILL BUILD INTO THE 3-6 FOOT RANGE
WITH SOME HIGHER WAVES POSSIBLE NORTH OF GRAND HAVEN. IT IS LIKELY
THAT THESE HEADLINES MAY NEED TO BE EXTENDED WITH TIME INTO TUESDAY
NIGHT AND WEDNESDAY AS THE SOUTHWEST FLOW IS PROLONGED.
WATER TEMPS HAVE TEMPORARILY CRASHED AT THE NEARSHORE BUOYS...40S
SURFACE WATER TEMPS AT MUSKEGON...BRIDGMAN...SOUTH HAVEN AND PORT
SHELDON. WARMER WATER REMAINS OFF SHORE AND IT WILL LIKELY GET
PUSHED BACK IN OVER THE NEXT COUPLE OF DAYS.
&&
.HYDROLOGY...
ISSUED AT 1226 PM EDT SAT SEP 12 2015
NO FLOODING ISSUES ARE EXPECTED THROUGH THE WEEK. RIVER LEVELS ARE
FALLING AND THE FEW RAIN SHOWERS TODAY SHOULD NOT IMPACT THEM.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM MONDAY MORNING THROUGH TUESDAY
EVENING FOR MIZ037-043-050-056-064-071.
LM...SMALL CRAFT ADVISORY FROM 2 AM MONDAY TO 8 PM EDT TUESDAY FOR
LMZ844>849.
&&
SYNOPSIS...DUKE
SHORT TERM...DUKE
LONG TERM...NJJ
AVIATION...NJJ
HYDROLOGY...63
MARINE...DUKEHazardous weather outlook, Sep 12, 10:51 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1051 PM EDT SAT SEP 12 2015 MIZ037>040-043>046-050>052-056>059-064>067-071>074-130800- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1051 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-130800- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1051 PM EDT SAT SEP 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WAVES OF 3 TO 5 FEET SOUTH OF SAUGATUCK WILL POSE A HAZARD TO BOTH BOATERS AND SWIMMERS BEFORE SUBSIDING LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WINDS AND WAVES ARE LIKELY ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 3:53 AM EDT | Beach Hazards Statement | GRR | Allegan, Mason, Muskegon, Oceana, Ottawa, Van Buren | 5 days |
Nearby
Small Craft Advisories in Michigan, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.